# SDR ASAA2024010447733

- Difficulty date: January 4, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A555832
- Condition: Corroded
- Location: Bs 1016 Rbl 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 1016 FLOOR BEAM HAS SPOT OF CORROSION RBL 36. GROUNDED - YES. FOUND TO HAVE 100% MAT LOSS AT FASTENER HOLE. REPAIRED FLOOR BEAM IAW ASA EA900ER-53EA-26485W- 2 O- .150 R- 0 L- 2 D- .150.
